Show simple item record

dc.contributor.authorRam, A
dc.date.available2014-05-21T20:50:01Z
dc.date.issued2003-02-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000181808500017&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationRam, A. (2003). Affine Hecke algebras and generalized standard Young tableaux. JOURNAL OF ALGEBRA, 260 (1), pp.367-415. https://doi.org/10.1016/S0021-8693(02)00663-4.
dc.identifier.issn0021-8693
dc.identifier.urihttp://hdl.handle.net/11343/27824
dc.descriptionC1 - Refereed Journal Article
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titleAffine Hecke algebras and generalized standard Young tableaux
dc.typeJournal Article
dc.identifier.doi10.1016/S0021-8693(02)00663-4
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJournal of Algebra
melbourne.source.volume260
melbourne.source.issue1
melbourne.source.pages367-415
melbourne.publicationid109224
melbourne.elementsid305445
melbourne.contributor.authorRam, Arun
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record